# SDR CALA2018022100725

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 59,801 hours, 21,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 15c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 15C EMERGENCY EXIT LIGHT BROKEN FROM SEAT.  REPLACED THE LIGHT ASSEMBLY, OPS CHECKED GOOD. MM 33-51-00. ACCOMPLISHED IDT INSPECTION IAW GMM 09-10-05 & AMM 33-51-00. NO DEFECTS NOTED.
